Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 174010, 8 pages
http://dx.doi.org/10.1155/2014/174010
Research Article

Lipschitz Spaces and Fractional Integral Operators Associated with Nonhomogeneous Metric Measure Spaces

Department of Mathematics, Xinjiang University, Urumqi 830046, China

Received 1 December 2013; Revised 3 April 2014; Accepted 5 April 2014; Published 17 April 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Jiang Zhou and Dinghuai Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Tolsa, “BMO, H1, and Calderón-Zygmund operators for non doubling measures,” Mathematische Annalen, vol. 319, no. 1, pp. 89–149, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Tolsa, “Littlewood-Paley theory and the T(1) theorem with non-doubling measures,” Advances in Mathematics, vol. 164, no. 1, pp. 57–116, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Tolsa, “The space H1 for nondoubling measures in terms of a grand maximal operator,” Transactions of the American Mathematical Society, vol. 355, no. 1, pp. 315–348, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. A. Bui and X. T. Duong, “Hardy spaces, regularized BMO spaces and the boundedness of Calderón-Zygmund operators on non-homogeneous spaces,” Journal of Geometric Analysis, vol. 23, no. 2, pp. 895–932, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Hytönen, S. Liu, D. Yang, and D. Yang, “Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces,” Canadian Journal of Mathematics, vol. 64, no. 4, pp. 892–923, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Hytönen, D. Yang, and D. Yang, “The Hardy space H1 on non-homogeneous metric spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 153, no. 1, pp. 9–31, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. García-Cuerva and A. E. Gatto, “Boundedness properties of fractional integral operators associated to non-doubling measures,” Studia Mathematica, vol. 162, no. 3, pp. 245–261, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. García-Cuerva and A. E. Gatto, “Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures,” Publicacions Matemàtiques, vol. 49, no. 2, pp. 285–296, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Cao and J. Zhou, “Morrey spaces for non-homogeneous metric measure spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 196459, 8 pages, 2013. View at Publisher · View at Google Scholar
  10. X. Fu, D. Yang, and W. Yuan, “Boundedness of multilinear commutators of Calderón-Zygmund operators on Orlicz spaces over non-homogeneous spaces,” Taiwanese Journal of Mathematics, vol. 16, no. 6, pp. 2203–2238, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Fu, D. Yang, and W. Yuan, “Generalized fractional integrals and their commutators over non-homogeneous spaces,” Taiwanese Journal of Mathematics, vol. 18, no. 2, pp. 509–557, 2014. View at Google Scholar
  12. H. Lin and D. Yang, “Equivalent boundedness of Marcinkiewicz integrals on non-homogeneous metric measure spaces,” Science China. Mathematics, vol. 57, no. 1, pp. 123–144, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. Tolsa, “Painlevé's problem and the semiadditivity of analytic capacity,” Acta Mathematica, vol. 190, no. 1, pp. 105–149, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Hytönen, “A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa,” Publicacions Matemàtiques, vol. 54, no. 2, pp. 485–504, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, vol. 242 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1971. View at MathSciNet